# SDR HEER20150706407

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53395
- Aircraft time: 17,885 hours
- Engine: Allsn 250C47B
- Engine time: 8,916 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 6-28-15 DUE TO WHINING.  NR 5 BEARING REMOVED DUE TO PROBABLE SPALLING AT OUTER RACE SPLIT.  PART WILL BE RETURNED FOR FURTHER EVALUATION.
